Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 21 of 22 found articles
 
 
  Toda Chains with Type Am Lie Algebra forMultidimensional m-component Perfect FluidCosmology
 
 
Title: Toda Chains with Type Am Lie Algebra forMultidimensional m-component Perfect FluidCosmology
Author: V. R. Gavrilov
U. Kasper
V. N. Melnikov
M. Rainer
Appeared in: General relativity and gravitation
Paging: Volume 31 (1999) nr. 2 pages 17 p.
Year: 1999-0201-01
Contents:
Publisher: Kluwer Academic/Plenum Publishers, New York, U.S.A.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 21 of 22 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands